# SDR SWAA2017031312441

- Difficulty date: March 7, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 71,540 hours, 57,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 100031
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXIT LIGHT INOPERATIVE.  REPLACED THE LAMP IAW MM.
